| | Ortho-Tri Cyclen Lo?
Okay, I have been on Ortho-Tri Cylen Lo for almost 2 months now. I know that the doctors tell you to wait 3 months for all the side effects and stuff to go away but I am having way to many side effects. I am suposed to go back to the clinic to get more but I am thinking about getting them to change my prescription. Here is a list of all the side effects I am having:
Breakouts (I have never had breakouts like this before starting this pill, I usually have really nice skin. I get a few pimples before my period but not like this.)
Nonstop PMS symptoms
a feeling like someone is sitting on my chest
I can't catch my breath sometimes
After I take it at night I get really nausous (SP?)
I was on the reagular Ortho-Tri Cyclen but I gained alot of weight so then I got switched to Yasmin. I really liked the Yasmin but after I lost my insurance I couldn't afford it anymore. I recently went to the free clinic but the Yasmin cost too much and the clinic can't get it. I had a friend who told me about Ovcon, she said it is pretty much like Yasmin but cheaper, is that true? If not, is there a generic Yasmin that I could request? I have never had this much trouble on a birth control pill. I feel horrible all the time and I really don't want to try to wait out another month of feeling like this. My friend told me that I should definately go back to the doctor because of the racing heart and feeling like someone is sitting on my chest. I don't smoke or anything, in case anyone is wondering. I hope someone can give me a suggestion on birth control! Thanx!!